# SDR YENA200639

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 6,477 hours, 2,187 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING SMELL IN REAR OF CABIN.  ACCOMPLISHED TASK 24-00-00-810-823.  NO FAULT NOTED.  ACCOMPLISHED TSM TASK 23-39-00-810-801, NO FAULTS NOTED.  SNIFF CHECK OF ALL VDU'S AND OPERATIONAL CHECK OF DPCU'S WAS ACCOMPLISHED.
